# SDR DXTA2025053003683

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 10,120 hours, 7,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS CABIN FLOOR EMERGENCY LIGHTS FAIL TO ILLUMINATE. THE RED EMERGENCY EXIT FLOOR LIGHT, ADJACENT WHITE FLOOR LIGHT, DO NOT ILLUMINATE. THE LAV EMERGENCY FLOOR LIGHT IS VERY DIM/OBSCURED.  THERE IS AN INCORRECT RED FLOOR LIGHT AT CLUB SEATING AREA, THIS SHOULD BE WHITE. THERE IS NO RED EMERGENCY FLOOR LIGHT AT THE MAIN ENTRY DOOR, IT IS WHITE INSTEAD. CORRECTIVE ACTION: REMOVED AFT DIM EMERGENCY FLOORLIGHT P/N 0434LS00-01 NSN AND INSTALLED NEW CUSTOMER SUPPLIED LIGHT P/N 0434LS00-01 NSN. FOUND FAULTY MID EMERGENCY LIGHT, REMOVED EMERGENCY LIGHT P/N 0434LS00-01 NSN AND INSTALLED NEW CUSTOMER SUPPLIED LIGHT 0434LS00-01 NSN. RESTORED ALL FLOOR LIGHT TO THE ORIGINAL CONFIGURATION. OPS CHECK GOOD. ALL WORK DONE IN REFERNCE TO EMBRAER PHENOM AMM 33-52-00
